×

zbMATH — the first resource for mathematics

On the solution of simultaneous first order implicit differential equations. (English) Zbl 0088.29201
Math. Ann. 137, 9-16 (1959); correction ibid. 142, 183 (1961).

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] For related ideas in a more general setting, cf. ?Implicit functions and their differentials in general analysis?, byT. H. Hildebrandt andLawrence H. Graves: Trans. Amer. math. Soc.29, 127-153 (1927).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.